# SDR USAASA02003

- Difficulty date: January 7, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, S
- Precautionary procedure: A

## Discrepancy

BDL - FLT 63 - EN ROUTE BDL-PHL - AS THE FLIGHT TOOK, RECEIVED THE ECAM WARNING 'SHOCK ABSORBER FAULT'.  AS A RESULT, THE LANDING GEAR WOULD NOT RETRACT.  THE FLIGHT RETURNED TO BDL AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED THE NLG EXTEND SENSORS 24GA AND 25GA.  THE SYSTEM WAS INSPECTED AND OPERATIONALLY CHECKED.  NO FAULTS WERE FOUND.  (M)
